CSN Login
Members Online: 8

You are here

Obinutuzumab?

Anonymous user (not verified)

I was diagnosed with follicular lymphoma, and started with r-chop for the first two cycles. I then switched to obinutuzumab (GAZYVA) for cycle 3-5 (didn't have cycle 6, but that is another story). I am currently in remission and have been told I will have maintenance therapy with the obinutuzumab every 2 months for 2 years. 

Has anyone else been on this immunotherapy drug? If so, have you experienced any long term side effects? I asked my doctor, but because it is a new drug, I am a bit concerned even though he didn't seem to be. (Does anyone else have trust issues with their doctors!?)

lindary's picture
lindary
Posts: 663
Joined: Mar 2015

I an on Rituxan maintenance and have been for about a year now, treatment every 8 weeks. If I read the articles right, obinutuzumab is in the same group as Rituxan. I've had no problems with the Rituxan except for being tired after the treatment. 

I trust my Drs but there have been people on this site that have switched Dr because they had problems with their first pick.

po18guy
Posts: 1010
Joined: Nov 2011

Since the drug has only been approved for less than 1 1/2 years, there are no long-term users and thus, no long-term data. The closest you may come is those who participated in the clinical trial who may have continued on it after demonstrating a benefit from receiving it. That would involved looking the clinical trial up and contacting the lead and secondary investigators. When I asked my hematologist the same question about a (different) clinical trial drug he laughed, saying, "You'll tell us!" And, that was not a flip answer. I was the trial subject and there were no long-term users. 

Anonymous user (not verified)

I know it hasn't been approved for very long, and I suppose that is what I meant by "long-term"...anyone who has been on it longer than me! I am nervous about being a guinea pig, but perhaps I will be able to help someone else. I just started experiencing nerve pain in my pelvic/hip area that has me concerned, but that could be due to post chemo symptoms, the lymphoma etc. 

Subscribe to Comments for "Obinutuzumab?"